Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On some topological problems arising from maps of contractive type
HTML articles powered by AMS MathViewer

by Kok Keong Tan and Chi Song Wong PDF
Proc. Amer. Math. Soc. 62 (1977), 167-172 Request permission

Abstract:

Characterizations of sequentially complete and of countably compact subsets of a uniform space are obtained. Applications to fixed point theory and coincidence theory are given.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54C30, 54H25
  • Retrieve articles in all journals with MSC: 54C30, 54H25
Additional Information
  • © Copyright 1977 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 62 (1977), 167-172
  • MSC: Primary 54C30; Secondary 54H25
  • DOI: https://doi.org/10.1090/S0002-9939-1977-0428265-8
  • MathSciNet review: 0428265